# SDR DALA2016102707757

- Difficulty date: March 20, 2015
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 70,667 hours, 19,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA, THE SKIN HAS CORROSION AROUND LAVATORY DUMP DUCT BS 1190 STRINGER 30.  REPAIRED THE SKIN IAW ER/A 532884-14 REV O.
